New strong divisibility sequences

Zhibin Du, Darko Dimitrov, Carlos M. da Fonseca

Abstract


We provide new families of divisibility and strong divisibility sequences based on some factorization properties of Chebyshev polynomials.

Keywords


Strong divisibility sequences, Chebyshev polynomials, tridiagonal matrices, determinant

Full Text:

MANUSCRIPT


DOI: https://doi.org/10.26493/1855-3974.2473.f2e

ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications